MAUDE Adverse Event Report: VASCULAR SOLUTIONS, LLC TURNPIKE LP; CATHETER

VASCULAR SOLUTIONS, LLC TURNPIKE LP; CATHETER
Model Number 5639
Medical Device Problem Code Separation Problem (4043)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/28/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A manufacturing record review was completed and zero nonconformances were found.A returned product evaluation was completed and confirmed that the hub was intact, and the shaft was broken at the proximal point of the strain relief.This damage is consistent with over torqueing the device in a heavily calcified lesion.The most likely root cause is damage during use.The submission of this mdr is part of a voluntary remedial action.
 
Event or Problem Description
Turnpike lp was deeply advanced in heavily calcified vessel, and with continued torqueing the hub separated and came off the catheter.No patient injury or impact was reported.

Brand Name
TURNPIKE LP
Common Device Name
CATHETER
Manufacturer (Section D)
VASCULAR SOLUTIONS, LLC
6464 sycamore court north
minneapolis MN 55369
MDR Report Key8252359
Report Number2134812-2019-00003
Device Sequence Number2195976
Product Code DQY
UDI-Device IdentifierM20656390
UDI-PublicM20656390
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K151981
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/12/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/29/2019
Device Model Number5639
Device Lot Number606537
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/08/2017
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/12/2017
Initial Report FDA Received Date01/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1